Article citationsMore>>

C. Xiao-Chuan, T. P. Matew and M. Vsakis, “Maximum nom Analysis of Ovelapping Non-Matching Grid Discretisations of Elliptic Equation,” SIAM Journal on Numerical Analysis, Vol. 5, 2000, pp. 1709-1728.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top